Journal of the Mathematical Society of Japan

The orbit-preserving transformation groups associated with a measurable flow

Masasi KOWADA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 24, Number 3 (1972), 355-373.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259854890

Digital Object Identifier
doi:10.2969/jmsj/02430355

Mathematical Reviews number (MathSciNet)
MR0306451

Zentralblatt MATH identifier
0234.28009

Subjects
Primary: 28A65

Citation

KOWADA, Masasi. The orbit-preserving transformation groups associated with a measurable flow. J. Math. Soc. Japan 24 (1972), no. 3, 355--373. doi:10.2969/jmsj/02430355. https://projecteuclid.org/euclid.jmsj/1259854890


Export citation